I accidentally posted this under a "Tip" and don't know how to change it, so posting it again. Have put in a call to Neuro, but wanted to ask anyways. I always get the "weird side effects of the meds. I have been on Copaxone for 1 1/2 months now. So fairly new at this, and this is my first med. Last Monday night when I injected I felt slightly nauseous. I figured it was just me. Nothing major. Then last night....oh gosh. I don't know if it is just the pain from the injections or what, or that "15 minute" reaction they talk about most people will get at some point in time. I iced my thigh and injected and surely felt that darn needle right away. A few minutes later I started with a shooting pain that would come and go this time part way up my stomach. Very strange. I started to feel a bit nauseated. Probably a bit panicked as well. Then warm all over, more nauseous, warm in the chest, my sons got me a wet wash cloth, turned on the fan (I had been cold before), were fanning me with little fans they made, I felt flushed and ready to vomit which thankfully I didnt. It finally eased, but I was very weak the entire time. I was trying to stay calm the entire time, but afterward was scared as could be. I watched the clock to make sure it wasn't lasting forever as my husband is out of town and was watching via webcam. sigh.
Has anyone had a similar experience? Any help would be greatly appreciated.
I have had this before (December) for 4 weeks and went from doctor to doctor. This was before I got the diagnosis of MS this past March. I sort of thought it was due to a food allergy of some sort but now I wonder. It is back again and just staring. (ugh). My lips will crack horribly and puff out like I have eaten something I am allergic to, the inside of my mouth will get raw and so will my throat. My gums get puffy as well to the point I started to worry about my front teeth. Last time I saw the allergist several times, the Rheumatologist twice, went to a walk in clinic, Dermatologist, you name it. I was given antibiotics, steroids, told to swish with benadryl and peroxide, tried almost every lip balm on the shelf, given Nystatin, ate yogurt nonstop and the list goes on and on. Finally it went away and it didn't look so horrible anymore. I still have some marks on my face from it. Thank goodness for make up. But it is back and now I wonder if this is connected to MS. Does anyone know?
Tonight just after a warm (not hot, not cold) shower as I was drying off my left arm got a strange feeling down it were it felt like a "buzz" or a slight vibrate which kept up for several minutes and my arm, hand and fingers started to shake/twitch a little. This is a first. Is this the start of a tremor or something else?
Thanks and I hope everyone has a wonderful evening.View Thread
I just started Copaxone 8 days ago and I hurt all over! It seems with each injection it attacks the nearest joint and now that joint hurts. It started with my left arm and now my left shoulder hurts like crazy, and so on. I hope this goes away. I hate to "med hop" as I do not like needles and this is pushing it for me already. I have called Shared Solutions on this and they said to bring it up with the doctor which I see on Monday anyways. So, does this go away, does anyone know?
I am known for getting the weird side effects of meds anyways. I inject at night and by morning my hair and body smells of this icky smell. Yep. Thank goodness it goes away after about an hour of being up! I do get the full 30 minute "bee sting" feeling as well. I am so fortunate!
I forgot to mention that I have told both my Opthmologist and the Neuro about this. The Opth even checked my eyes and said they were fine. I have been on Lotemax drops for over a year to keep the inflammation down from the uveitis I have had a couple of times that they believe is not MS related.
Could you explain ON to me? I have read about the symptoms and such, but hearing it first hand seems to go further.
My vision fades in and out off and on through out the day but thankfully has not gone gone black and I have not lost my sight (yet). It happens in both eyes at the same time and for no apparent reason. It is like everything gets reallll fuzzy. Wearing glasses does not help this. Is this part of ON or just part of MS in general?
Now and then I will get a tingling feeling on different body parts. Ex....a part of a cheek on my face, a spot on my arm, just here and there. It doesn't last long. Maybe 30 seconds if that. Almost as if you had stuck your finger in a light socket, but nearly as intense. Does anyone else get this? I have told the neurologist about this. Thanks.View Thread